<--- Back to Details
First PageDocument Content
Algebra / Abstract algebra / Ring theory / Class field theory / Field theory / Cyclotomic fields / Algebraic number theory / Algebraic geometry / Conductor / Iwasawa theory / Algebraic number field / Complex multiplication
Date: 2006-05-06 08:16:28
Algebra
Abstract algebra
Ring theory
Class field theory
Field theory
Cyclotomic fields
Algebraic number theory
Algebraic geometry
Conductor
Iwasawa theory
Algebraic number field
Complex multiplication

73 Documenta Math. On the Equivariant Tamagawa Number Conjecture

Add to Reading List

Source URL: www.math.uiuc.edu

Download Document from Source Website

File Size: 393,14 KB

Share Document on Facebook

Similar Documents

Algebra / Abstract algebra / Mathematics / Finite fields / Group theory / Logarithms / Algebraic number theory / Numerical linear algebra / XTR / Discrete logarithm / Gaussian elimination / Quadratic field

Algebraic techniques for number field computations (extended abstract) Jean-Fran¸cois Biasse1 , Michael J. Jacobson, Jr.2? , and Alan K. Silvester3 ´ Ecole Polytechnique, 91128 Palaiseau, France

DocID: 1xVMw - View Document

CLASS FIELD THEORY P. Stevenhagen Explicit Algebraic Number Theory Oberwolfach Seminar November 2002

DocID: 1voYb - View Document

MATH 205 (TOPICS IN ALGEBRAIC NUMBER THEORY) - SPRINGProfessor: Cristian D. Popescu Course Topic: Global Fields Course Description: The main goal of this course is to understand global fields (finite field extensi

DocID: 1uKaO - View Document

The Id`ele Class Group Hendrik Lenstra 1. Definitions Let K be an algebraic number field. Let p be a prime of K. We denote by Kp the completion of K at the prime p: if p is a finite place, then Kp is a non-archimedean

DocID: 1uugJ - View Document

Algebra / Abstract algebra / Mathematics / Conjectures / Automorphic forms / Class field theory / Representation theory of Lie groups / Algebraic number theory / Artin L-function / Selberg class / Langlands program / RamanujanPetersson conjecture

APPEARED IN BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY Volume 31, Number 1, July 1994, Pages 1-14 SELBERG’S CONJECTURES AND ARTIN L-FUNCTIONS

DocID: 1rsPV - View Document